# SDR C2XA07CL106

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 13,146 hours, 6,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHT ON THE MAIN CABIN DOOR WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR ON THE MAIN CABIN DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
